Alert archive / Mississippi / Flash Flood Warnings in 2020

Flash Flood Warning 71, NWS Jackson, MS

July 2, 2020Neshoba County, Newton County, Winston County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 2, 2020, 10:17 AM CDT for Neshoba County, Newton County, Winston County, Mississippi. It was in force for 118 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2020, 10:17 AM CDT (15:17 UTC)
Expired
Jul 2, 2020, 12:15 PM CDT
In force
118 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Neshoba County, MS, Newton County, MS, Winston County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 112 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 11:30 AM CDTFLASH FLOOD5 Sw Louisville, MSSEVERAL ROADS FLOODED IN SOUTHWEST WINSTON COUNTY.
Jul 2, 11:30 AM CDTFLASH FLOODPhiladelphia, MSSEVERAL ROADS FLOODED ACROSS CENTRAL NESHOBA COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 73 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
890 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

344 
WGUS54 KJAN 021517
FFWJAN
MSC099-101-159-021715-
/O.NEW.KJAN.FF.W.0071.200702T1517Z-200702T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1017 AM CDT Thu Jul 2 2020

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Neshoba County in east central Mississippi...
  Newton County in east central Mississippi...
  Winston County in east central Mississippi...

* Until 1215 PM CDT.

* At 1017 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Philadelphia, Louisville, Newton, Prospect, Nanih Waiya, Pearl 
  River, Neshoba, Lawrence, Decatur, Bethsaida, Dixon, House, 
  Burnside, Forestdale, Little Rock, Dowdville, Herbert Springs, 
  Stratton, Stallo and Duffee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3311 8932 3311 8921 3320 8921 3320 8911
      3310 8885 3305 8881 3293 8881 3293 8891
      3222 8892 3222 8932

FLASH FLOOD...RADAR INDICATED

$$

TW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 6:00 AM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jul 2, 6:00 AM CDT, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
600 AM CDT Thu Jul 2 2020

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:

Mainly VFR conditions are prevailing this morning, but expect some
MVFR category stratus to increase in coverage over the next few
hours. SHRA/TSRA activity will increase later today after
considerable heating/destabilization with potential for another
MCS to affect the forecast area. Otherwise, surface winds will be
mostly light outside of TSRA activity. /EC/

&&

.DISCUSSION...

Today through tonight: The subtropical ridge axis has shifted
west of the ArkLaMiss region, and cyclonic flow on the east side
of the ridge promises to initiate more MCS activity over the
forecast area for later today into tonight. The airmass is still
recovering from an MCS yesterday evening that pushed through much
of the area, and expect this will happen by this afternoon. With
MLCAPE approaching 3000 J/kg and unseasonably significant deep
layer shear helping to organize storms with intense updrafts, will
maintain the marginal risk for severe storms and damaging wind
gusts over most of the ArkLaMiss region. In addition, will
maintain the limited risk for dangerous heat stress with heat
indices expected to top out near 105 over western portions of the
ArkLaMiss region. /EC/

Friday through Wednesday night...Weak surface and mid level
troughing will prevail through the extended period. A combination of
abundant moisture (PWATS >2.0 inches) and weak perturbations rotating
around the trough, will promote afternoon and early evening showers
and thunderstorms each day through the extended period. High
temperatures on Friday will be in the low 90s across the area and
this combined with dewpoints in the mid/upper 70s, will combine for
heat indices around 105 degrees once again. Will extend the limited
graphic for heat into Friday. Temperatures will cool slightly into
the weekend with highs around 90 degrees and lows in the low 70s.
These conditions will continue through the end of the period./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       90  74  93  73 /  67  59  79  36
Meridian      89  72  93  72 /  65  46  68  32
Vicksburg     93  75  93  75 /  55  54  75  34
Hattiesburg   90  74  92  73 /  65  64  83  42
Natchez       91  74  91  73 /  46  48  75  42
Greenville    92  76  92  74 /  57  46  67  30
Greenwood     91  74  93  73 /  58  38  65  25

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Jul 2, 4:34 AM CDT, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
434 AM CDT Thu Jul 2 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>036-
040>043-047>049-053>055-059>064-030945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Carroll-Washington-Humphreys-Holmes-Issaquena-
Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-Copiah-
Simpson-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-
434 AM CDT Thu Jul 2 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, south central Mississippi,
southwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

EXCESSIVE HEAT
THREAT...Limited
TIMING...Today

There is a marginal risk today for isolated severe storms
containing damaging wind gusts and hail, mainly for this
afternoon into the early evening. In addition, heat stress may
be a concern with heat indices approaching 105.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Heat stress may continue to be a concern Friday.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ026-029>033-038-039-030945-
Grenada-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-
434 AM CDT Thu Jul 2 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ028-037-044>046-050>052-056>058-065-066-072>074-030945-
Montgomery-Attala-Leake-Neshoba-Kemper-Scott-Newton-Lauderdale-
Smith-Jasper-Clarke-Covington-Jones-Marion-Lamar-Forrest-
434 AM CDT Thu Jul 2 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

There is a marginal risk today for isolated severe storms
containing damaging wind gusts and hail, mainly for this
afternoon into the early evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jul 2, 9:08 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
908 AM CDT Thu Jul 2 2020

MSZ033-038-039-021500-
Oktibbeha MS-Winston MS-Noxubee MS-
908 AM CDT Thu Jul 2 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NOXUBEE...
SOUTHEASTERN OKTIBBEHA AND NORTHEASTERN WINSTON COUNTIES UNTIL 1000
AM CDT...

At 908 AM CDT, Meteorologists were tracking a strong thunderstorm
near Oktoc, or 11 miles south of Starkville, moving south at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Mashulaville around 940 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3307 8863 3305 8888 3329 8890 3329 8888
      3339 8890 3342 8867 3329 8867 3329 8865
TIME...MOT...LOC 1408Z 351DEG 22KT 3329 8880

TW
Special weather statement, Jul 2, 9:20 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
920 AM CDT Thu Jul 2 2020

MSZ051-057-021500-
Newton MS-Jasper MS-
920 AM CDT Thu Jul 2 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN JASPER AND SOUTHERN
NEWTON COUNTIES UNTIL 1000 AM CDT...

At 920 AM CDT, Meteorologists were tracking a strong thunderstorm
over Decatur, or 10 miles north of Newton, moving south at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Newton and Lawrence around 935 AM CDT.
  Garlandville around 950 AM CDT.

Other locations impacted by this storm include Chunky and Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3214 8932 3240 8932 3241 8892 3215 8892
TIME...MOT...LOC 1420Z 355DEG 29KT 3247 8911

TW
Special weather statement, Jul 2, 9:32 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Jackson MS
932 AM CDT Thu Jul 2 2020

MSZ038-021500-
Winston MS-
932 AM CDT Thu Jul 2 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WINSTON COUNTY
UNTIL 1000 AM CDT...

At 932 AM CDT, Meteorologists were tracking a strong thunderstorm
near Betheden, or 7 miles northeast of Louisville, moving south at 15
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Louisville around 945 AM CDT.
  Millcreek around 950 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3305 8911 3328 8911 3329 8910 3329 8890
      3305 8888
TIME...MOT...LOC 1432Z 353DEG 14KT 3321 8899

TW
Local storm report, Jul 2, 9:33 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
933 AM CDT THU JUL 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     FLASH FLOOD      1 SW LOUISVILLE         33.11N 89.07W
07/01/2020                   WINSTON            MS   FIRE DEPT/RESCUE

            TWO FEET OF WATER WAS NOTED AT THE
            INTERSECTION OF HUNT AVENUE AND AMERSON
            STREET. THERE WAS ALSO FLOODING ALONG MOUNT
            MORIAH CIRCLE ALONG WITH A HOME RESCUE.

&&

JC
Special weather statement, Jul 2, 9:57 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
957 AM CDT Thu Jul 2 2020

MSZ057-021545-
Jasper MS-
957 AM CDT Thu Jul 2 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN JASPER COUNTY UNTIL
1045 AM CDT...

At 956 AM CDT, Meteorologists were tracking a strong thunderstorm
near Garlandville, or 9 miles southeast of Newton, moving south at 20
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Rose Hill around 1010 AM CDT.
  Orange around 1020 AM CDT.

Other locations impacted by this storm include Montrose and Louin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3203 8932 3222 8932 3222 8891 3205 8891
TIME...MOT...LOC 1456Z 354DEG 16KT 3220 8907

TW
Special weather statement, Jul 2, 10:00 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
1000 AM CDT Thu Jul 2 2020

MSZ038-045-021545-
Neshoba MS-Winston MS-
1000 AM CDT Thu Jul 2 2020

...A STRONG THUNDERSTORM WILL AFFECT WINSTON AND NORTHERN NESHOBA
COUNTIES UNTIL 1045 AM CDT...

At 1000 AM CDT, Meteorologists were tracking a strong thunderstorm
near Center Ridge, or 8 miles south of Louisville, moving south at 30
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Nanih Waiya and Stallo around 1010 AM CDT.
  Burnside around 1020 AM CDT.
  Forestdale around 1030 AM CDT.
  Philadelphia around 1035 AM CDT.

Other locations impacted by this storm include Noxapater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3293 8891 3273 8892 3274 8932 3311 8932
      3311 8922 3319 8921 3320 8889 3293 8888
TIME...MOT...LOC 1500Z 359DEG 26KT 3300 8906

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:05 PM CDTSpecial Weather StatementJANLowndes, Noxubee, Oktibbeha40 min
Jul 1, 7:31 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Yazoo44 min
Jul 1, 7:33 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston42 min
Jul 1, 8:11 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott49 min
Jul 1, 8:17 PM CDTFlash Flood WarningJANWinston118 min
Jul 1, 8:39 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Rankin, Scott, Simpson, Smith39 min
Jul 1, 8:42 PM CDTFlash Flood WarningJANMadison, Rankin2 hr
Jul 2, 8:33 AM CDTSpecial Weather StatementJANNeshoba27 min
Jul 2, 9:03 AM CDTSpecial Weather StatementJANNeshoba42 min
Jul 2, 9:06 AM CDTSpecial Weather StatementJANOktibbeha39 min
Jul 2, 9:08 AM CDTSpecial Weather StatementJANOktibbeha52 min
Jul 2, 9:20 AM CDTSpecial Weather StatementJANNewton40 min
Jul 2, 9:32 AM CDTSpecial Weather StatementJANWinston28 min
Jul 2, 9:57 AM CDTSpecial Weather StatementJANJasper48 min
Jul 2, 10:00 AM CDTSpecial Weather StatementJANNeshoba, Winston45 min
Jul 2, 10:28 AM CDTSpecial Weather StatementJANJasper47 min
Jul 2, 10:38 AM CDTSpecial Weather StatementJANNeshoba52 min
Jul 2, 11:25 AM CDTSpecial Weather StatementJANJones50 min
Jul 2, 12:34 PM CDTSpecial Weather StatementJANYazoo26 min
Jul 2, 12:39 PM CDTSpecial Weather StatementJANMadison36 min
Jul 2, 1:05 PM CDTSpecial Weather StatementJANRankin25 min
Jul 2, 1:28 PM CDTSpecial Weather StatementJANYazoo32 min
Jul 2, 2:00 PM CDTFlash Flood WarningJANHinds, Madison3 hr
Jul 2, 2:09 PM CDTSpecial Weather StatementJANCopiah, Hinds51 min
Jul 2, 2:19 PM CDTSevere Thunderstorm WarningJANHolmes41 min
Jul 2, 2:30 PM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo45 min
Jul 2, 3:08 PM CDTSevere Thunderstorm WarningJANSunflower, Washington37 min
Jul 2, 3:23 PM CDTSpecial Weather StatementJANHumphreys22 min
Jul 2, 3:42 PM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower, Washington48 min
Jul 2, 4:11 PM CDTSpecial Weather StatementJANIssaquena34 min
Jul 2, 4:19 PM CDTSevere Thunderstorm WarningJANIssaquena, Washington41 min
Jul 2, 5:09 PM CDTSevere Thunderstorm WarningJANWashington51 min

Nearby

Flash Flood Warnings in Mississippi, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.